# SDR DALA2021020300641

- Difficulty date: February 2, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 75,463 hours, 9,848 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Indication
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3304 DOOR 3R DISPLAYS ARMED DESPITE BEING DISARMED AND PIN INSTALLED ON DOOR. CORRECTIVE ACTION: ARMED - DISARMED DOOR 3R SEVERAL TIMES. UNABLE TO DUPLICATE. OK FOR SVC. (7694453)
